# SDR 99ZZZM625

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001001
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - THE CREW REPORTED THAT AFTER TAKEOFF THE FLAP LOW SPEED ADVISORY CAME ON, THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH THE LEFT AND RIGHT FLAP TRANSMISSION BRAKES IAW EMB145 MM 27-51-01, SYSTEM OPERATIONAL CHECK WAS GOOD IAW EMB145 MM 27-51-00-700-801-A.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
